Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 717630.0, MPI für Mathematik / Publikationen des MPI für Mathematik
The Orlik-Solomon model for hypersurface arrangements
Authors:Dupont, Clément
Language:English
Research Context:research article
Date of Publication (YYYY-MM-DD):2015
Title of Journal:Annales DE l'Institut Fourier
Volume:65
Issue / Number:6
Start Page:2507
End Page:2545
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.5802/aif.2994
URL:http://arxiv.org/abs/1302.2103
URL:http://dx.doi.org/10.5802/aif.2994
Full Text:
You have privileges to view the following file(s):
Dupont_The Orlik-Solomon_2015.pdf  [888,00 Kb] [Comment:Open Access article]  
 
Dupont_The Orlik-Solomon_oa_2015.pdf  [348,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.